# SDR 2007UALA05062

- Difficulty date: December 11, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 29,068 hours, 3,819 cycles
- Engine: Pwa PW4090
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O WINDSHIELD OVERHEATED AND STARTED TO SMOKE AT THE WINDOW TERMINAL LUGS. FWD WINDOW HEAT WAS TURNED OFF AND WINDOW DOES NOT SHOW SIGNS OF CRACKING OR DELAMINATION PER CREW.  REPLACED WINDOW AND SPLICED IN NEW WIRE TO WIRE HARNESS. SUSPECT WIRE CRACK OR OPEN LEADING TO A OVERHEAT CONDITION. AC OK FOR SERVICE.
